# SDR CHQA201100188

- Difficulty date: May 23, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N578RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145865
- Aircraft time: 15,424 hours, 13,582 cycles
- Engine: Allsn AE3007A
- Engine time: 15,582 hours, 12,945 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: C1460094
- Part serial: T4793018
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 798 hours, 655 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING FLIGHT RECEIVED AN ENGINE 2 ANTI-ICE VALVE FAIL MESSAGE AND A WING ANTI-ICE FAIL MESSAGE ON THE EICAS.  THE CREW DIVERTED TO KSDF AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED BOTH THE ENGINE 2 ANTI-ICE VALVE AND THE RIGHT WING ANTI-ICE VALVE.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
